MathSciNet Relay Station
MathSciNet bibliographic data
MR1277771 (95f:11110) 11Y50 (11D41 11D61)
Smart, N. P. The solution of triangularly connected decomposable form equations. Math. Comp. 64 (1995), no. 210, 819–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement